Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Discolored stools. Due to taking energy powder?

i m 29 year old,i have no any diseases i hav done whole body test about 7 months ago,all was good, now since 2 month i m seeing a problem that my feces are comming black,first one mont comming 100% back colour,but after getting tablet SILLIVER by Abbot Company comming now like black brown type,may b this happend due to taking energy powder with gym exercises. plz help me/
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and welcome to HCM.

Black or dark brown stools are called melena. They are a sign of upper gastrointestinal tract bleed. As a bleed from the upper GIT moves down it mixes with the stool being formed, giving it a distinctive dark brown or black color.
You will have to consult a doctor, preferably a gastroenterologist who will conduct an endoscopy to help find the cause and site of bleed. Please do this at the earliest.

I hope this helps. Feel free to write back to any time for any further clarifications.

Best wishes.
Answered: Wed, 6 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor